A nonstandard finite difference scheme for a PDE modeling combustion with nonlinear advection and diffusion
Ronald E. Mickens
Mathematics and Computers in Simulation (MATCOM), 2005, vol. 69, issue 5, 439-446
Abstract:
We construct a discrete model for a particular PDE having nonlinear advection, diffusion, and reaction. The use of the author’s nonstandard finite difference methods form the basis for this construction. We demonstrate that the solutions to the scheme satisfy positivity and boundedness conditions. Further, an explicit functional relation between the time and space step-sizes is obtained. A discussion is given as to how these results can be generalized to a broad class of PDE’s having these same structural properties.
Keywords: Finite difference schemes; Nonlinear waves; Advection; Diffusion (search for similar items in EconPapers)
Date: 2005
References: View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475405000923
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:69:y:2005:i:5:p:439-446
DOI: 10.1016/j.matcom.2005.03.008
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().